Profile Picture
  • All
  • AI Mode
  • Web
  • Images
  • Videos
    • Shorts
  • Maps
  • News
  • More
    • Shopping
    • Flights
  • Notebook
Report an inappropriate content
Please select one of the options below.
Dance Musique
1995
Dance Musique
2003
Dance Musique
2002
Musique Dance
House
Musique Dance
1990
Musique Dance
1993
Musique Dance
2009
Musique Dance
1994
Musique Dance
2021
Musique Dance
90
Musique Dance
1998
Musique
Bollywood Dance
Concert
Musique Dance
Musique Dance
Femme
Musique Dance
DJ
Musique Dance
Mickey
Musique Dance
Classic
Chanson Rihanna
Just Dance
Musique Dance
Duo
Musique Dance
Ibiza Trance
  • Length
    AllShort (less than 5 minutes)Medium (5-20 minutes)Long (more than 20 minutes)
  • Date
    AllPast 24 hoursPast weekPast monthPast year
  • Resolution
    AllLower than 360p360p or higher480p or higher720p or higher1080p or higher
  • Source
    All
    Dailymotion
    Vimeo
    Metacafe
    Hulu
    VEVO
    Myspace
    MTV
    CBS
    Fox
    CNN
    MSN
  • Price
    AllFreePaid
  • Clear filters
  • SafeSearch:
  • Moderate
    StrictModerate (default)Off
Filter
    Dance Musique
    1995
    Dance Musique
    2003
    Dance Musique
    2002
    Musique Dance
    House
    Musique Dance
    1990
    Musique Dance
    1993
    Musique Dance
    2009
    Musique Dance
    1994
    Musique Dance
    2021
    Musique Dance
    90
    Musique Dance
    1998
    Musique
    Bollywood Dance
    Concert
    Musique Dance
    Musique Dance
    Femme
    Musique Dance
    DJ
    Musique Dance
    Mickey
    Musique Dance
    Classic
    Chanson Rihanna
    Just Dance
    Musique Dance
    Duo
    Musique Dance
    Ibiza Trance
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
2:36
A young woman experiencing side effects from her anti-seizure medicine turned to ChatGPT for guidance. It helped her to devise a plan to taper off the medication and came with devastating consequences. Teddy Rosenbluth, our reporter, explores the growing trend of turning to chatbots for medical advice and the associated risks. Video by Theodore Tae and Teddy Rosenbluth/The New York Times.
804.4K views1 day ago
TikToknytimes
See more
Static thumbnail place holder
More like this
  • Privacy
  • Terms